Existence of Nontrivial Solutions for Periodic Schrödinger Equations with New Nonlinearities
Shaowei Chen and
Dawei Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We study the Schrödinger equation: , where is -periodic and is -periodic in the -variables; is in a gap of the spectrum of the operator . We prove that, under some new assumptions for , this equation has a nontrivial solution. Our assumptions for the nonlinearity are very weak and greatly different from the known assumptions in the literature.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/539639.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/539639.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:539639
DOI: 10.1155/2014/539639
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().